MathSciNet Relay Station
MathSciNet bibliographic data
MR1752295 (2001b:57035) 57M50
Paris, Luis; Rolfsen, Dale Geometric subgroups of mapping class groups. J. Reine Angew. Math. 521 (2000), 47–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement